Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
一类离散时间切换线性系统的无差拍控制 期刊论文
控制理论与应用, 2019, 页码: 1844-1849
Authors:  原华丽;  孙振东
Favorite  |  View/Download:2/0  |  Submit date:2020/05/24
生物分子模拟中的静电计算 期刊论文
计算物理, 2015, 卷号: 032, 期号: 002, 页码: 127
Authors:  彭波;  李翰林;  卢本卓
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
基于数据的生猪价格风险分析模型研究与实证分析 期刊论文
数学的实践与认识, 2010, 卷号: 000, 期号: 012, 页码: 53
Authors:  贾会玲;  杨晓光;  邓若鸿;  吴登生;  李建平
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
关于马尔可夫更新测度的一个局部等价式 期刊论文
应用数学, 2009, 卷号: 000, 期号: 003, 页码: 485
Authors:  王炳昌;  董海玲;  陈秀丽
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Necessary and sufficient conditions for weak no-arbitrage in securities markets with frictions 期刊论文
ANNALS OF OPERATIONS RESEARCH, 2005, 卷号: 133, 期号: 1-4, 页码: 265-276
Authors:  Deng, XT;  Li, ZF;  Wang, SY;  Yang, HL
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
weak no-arbitrage  transaction costs  bid-ask spread  taxes  nonlinear programming  
Modified scattering for bipolar nonlinear Schrodinger-Poisson equations 期刊论文
MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, 2004, 卷号: 14, 期号: 10, 页码: 1481-1494
Authors:  Hao, CC;  Hsiao, L;  Li, HL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
bipolar nonlinear Schrodinger-Poisson  Cauchy problem  global existence  modified scattering operator  
Large time behavior of solutions of the bipolar hydrodynamical model for semiconductors 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2003, 卷号: 192, 期号: 2, 页码: 326-359
Authors:  Gasser, I;  Hsiao, L;  Li, HL
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Asymptotic behavior of subsonic entropy solutions of the isentropic Euler-Poisson equations 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2002, 卷号: 60, 期号: 4, 页码: 773-796
Authors:  Li, HL;  Markowich, P;  Mei, M
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Shock reflection for the damped P-system 期刊论文
QUARTERLY OF APPLIED MATHEMATICS, 2002, 卷号: 60, 期号: 3, 页码: 437-460
Authors:  Hsiao, L;  Li, HL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
damped P-system  shock reflection  asymptotic behavior  decay rates  
Asymptotic behavior of solutions to the compressible adiabatic flow through porous media with boundary effects 期刊论文
CHINESE ANNALS OF MATHEMATICS SERIES B, 2002, 卷号: 23, 期号: 1, 页码: 109-118
Authors:  Hsiao, L;  Li, HL
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
initial boundary value problem  global existence  large-time behavior